# SDR QMLA2016040416033

- Difficulty date: April 4, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N408LN
- Make and model: Bell 407
- Aircraft serial: 54433
- Aircraft time: 790 hours, 2,655 cycles
- Engine: Allsn 250C47B
- Engine time: 615 hours, 1,538 cycles
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Chip Detector
- Condition: Contaminated
- Location: Mr Gearbox
- Part time: 790 hours, 2,655 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CHIP LIGHT ILLUMINATED MOMENTARILY INFLIGHT, FLICKERED TWICE, G1000H RECORDED TWO EVENTS.  DISCOVERED INSIGNIFICANT DEBRIS, IRREGULAR SHAPED FERROUS METAL PARTICLES ON TRANSMISSION LOWER CHIP DETECTOR.  COMPLETED 15 MIN GND RUN WITH NO FURTHER INDICATIONS.  WORK WAS ACCOMPLISHED IAW MM CH 63 PARA 63-14 TABLE 63-2.  THE ACFT WAS RETURNED TO SERVICE.
